# SDR ALG2005F00030

- Difficulty date: May 12, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N3199P
- Make and model: Bell 206L-1
- Aircraft serial: 45790
- Engine: Allsn 250C28B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 206075677103
- Condition: Inoperative
- Location: Oil Temp Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON INITIAL TAKEOFF AFTER ESTABLISHING A POSITIVE RATE OF CLIMB, CROSS CHECKED THE INSTRUMENT PANEL AND HAD NO INDICATION OF ENGINE OIL TEMPERATURE OR PRESSURE.  NOTIFIED TOWER MADE 180 DEGREE TURN AND RETURNED TO BASE AND LANDED.  MAINTENANCE REMOVED AND REPLACED THE ENGINE OIL PRESSURE/TEMPERATURE GAUGE IAW MM.  (K)
